# SDR DALA2024011100486

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 CORROSION LOWER SILL LOCATED FR68 AND STR23LH AT AFT GALLEY AREA (SSI:534147) CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED BTW FR66 TO FR68 AND STR23LH AT AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001 FIGURE 001. PRINCIPLE 5. THIS REPAIR IS CATEGORY A NO FURTHER ACTION IS REQUIRED. RII INSPECTION COMPLETE. (0148432)
